# SDR USAA2013053000001

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 37,162 hours, 15,124 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 97253040002
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A AND PASSENGERS SAY DARK SMOKE CAME FROM VENTS IN ROW 5 AND 6 AND MOVED THROUGH CABIN TO AFT GALLEY NO SMELL OR INDICATION OF SMOKE WERE DETECTED ON THE FLIGHT DECK. INSPECTED AND FOUND FORWARD GALLEY OVENS TO BE THE SOURCE OF SMOKE. PLACED GALLEY OVENS ON DEFERRAL.
